Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Certain types of involutorial space transformations


Authors: F. R. Sharpe and Virgil Snyder
Journal: Trans. Amer. Math. Soc. 21 (1920), 52-78
MSC: Primary 14N05
MathSciNet review: 1501136
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1920-1501136-8
PII: S 0002-9947(1920)1501136-8
Article copyright: © Copyright 1920 American Mathematical Society